Numerical analysis of a singular integral equation

Hdl Handle:
http://hdl.handle.net/10034/11851
Title:
Numerical analysis of a singular integral equation
Authors:
Diogo, Teresa; Edwards, John T.; Ford, Neville J.; Thomas, Sophy M.
Abstract:
This preprint discusses the numerical analysis of an integral equation to which convential analytical and numerical theory does not apply.
Citation:
Applied mathematics and computation, 167, 2005, pp. 372-382
Publisher:
Elsevier
Publication Date:
2005
URI:
http://hdl.handle.net/10034/11851
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#description
Submitted date:
2004-05-04
Type:
Preprint
Language:
en
Description:
This is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Applied mathematics and computation and is available at www.elsevier.com
ISSN:
0096-3003
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiogo, Teresaen
dc.contributor.authorEdwards, John T.en
dc.contributor.authorFord, Neville J.en
dc.contributor.authorThomas, Sophy M.en
dc.date.accessioned2007-05-15T12:36:05Zen
dc.date.available2007-05-15T12:36:05Zen
dc.date.issued2005en
dc.date.submitted2004-05-04en
dc.identifier.citationApplied mathematics and computation, 167, 2005, pp. 372-382en
dc.identifier.issn0096-3003en
dc.identifier.urihttp://hdl.handle.net/10034/11851en
dc.descriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Applied mathematics and computation and is available at www.elsevier.comen
dc.description.abstractThis preprint discusses the numerical analysis of an integral equation to which convential analytical and numerical theory does not apply.en
dc.format.extent-1 bytesen
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/522482/description#descriptionen
dc.titleNumerical analysis of a singular integral equationen
dc.typePreprinten
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.